教師資料查詢 | 類別: 期刊論文 | 教師: 吳碩傑 Shuo-Jye Wu (瀏覽個人網頁)

標題:Confidence intervals and regions for the generalized inverted exponential distribution based on progressively censored and upper records data
學年108
學期1
出版(發表)日期2019/10/01
作品名稱Confidence intervals and regions for the generalized inverted exponential distribution based on progressively censored and upper records data
作品名稱(其他語言)
著者Kınacı, İ.; Wu, S.-J.; Kuş, C.
單位
出版者
著錄名稱、卷期、頁數REVSTAT - Statistical Journal 17(4), p.429-448
摘要In this paper, we study the estimation problems for the generalized inverted exponential distribution based on progressively type-II censored order statistics and record values. We establish some theorems to construct the exact confidence intervals and regions for the parameters. Monte Carlo simulation studies are used to assess the performance of our proposed methods. Simulation results show that the coverage probabilities of the exact confidence interval and the exact confidence region are all close to the desired level. Finally, two numerical examples are presented to illustratethe methods developed here.
關鍵字confidence interval;joint confidence region;pivot;progressive type-II censoring;record values.
語言英文(美國)
ISSN
期刊性質國外
收錄於SCI;
產學合作
通訊作者Kuş, C.
審稿制度
國別葡萄牙
公開徵稿
出版型式,電子版,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!